# SDR DLM88980733

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 HYD QTY FELL TO 3 QTS IN FLT.  TURNED SYS OFF.  TURNED SYS BACK ON FOR FLAP AND GEAR EXT AND QTY DROPPED TO 1 QT. REPLACED NR 2 ENGINE PRESSURE LINE.
